Hello, earlier today I took my last 40mg oxyneo/oxycontin. I figure on average I have been taking around 220 mgs per day either using oxycodone or oxycontin. I am prescribed 100mg of day but have not been sticking to it. I can't seem to taper myself down either.
Will I be okay if I just stop? Oh I know the withdrawals will come but will I be able to get through them eventually or do I need to check with someone?
I'm just tired of it all, tired of the money it costs, the people I see, the counting is making making me crazy! The stress of always running out.
I'm in chronic pain and the lower back seems to be the thing I can't deal with at all! I'm hoping once it's out of my body I will be able to deal with the pain. Have any of you had to quit with chronic pain?
I totally know the feeling of constantly counting and doing the math in your head making sure you have enough to make it day by day. It is horrible. I even have dreams when i am about out of getting the pills. It is no way to live. If you have the will power and time to cold turkey I would say go for it- as long as you have no underlying health issues that could be affected ie. heart condition. I an curious to know if you are cold turkeying because you are out, or you want to quit because that is very important in if u will succeed. If you are quitting because u are out as soon as you get your hands on some pills you will prob take them. I am not judging in any way, just trying to understand your situation. I wish you luck and want you to know that though withdrawals are horrible, you CAN do it. Please give us more info on your situation. God bless.
Hi Lilly, thanks for replying. I am quitting because I don't want to go through this anymore. I could go see a doctor and give a story or I could buy some but I want to quit now. I took the last one yesterday but am not really feeling the effects (other than complete panic) yet.
I will have to tell the person who's been getting for me to not call. For now I will turn off my cell. I've told my mom everything and asked her if she would come to help with my daughter and she will come today.
So I guess what I meant about should I go cold-turkey is meaning that i won't try and ask my doctor to taper me. I just don't think I can taper. I always will end up taking more.
It's just this overwhelming fear of the unknown.
I have set up some counseling as I need it for this and many other reasons. I've heard of aftercare and know that it will be important for me..
I also know what counting and wondering if im going to run out is like> It ***** its no way to live . r u in constant pain ? Can u make it with otc meds like ibuprofen or alive ? An alternative to quiting cold turkey is trying to go to a clinic and seeing what methadone will do for you . If you can go a short time and let them detox and withdraw you it might be an option. It is a very contravirsial drug and people have all kinds of opinions about it. I was in your situation and went on it for 90 days and am tapering off slowly while i learn other ways to controll my addiction to pills and keep the pain in control . this is just a suggestion but it might give you your life back while you deal with your other issues . dont stay on it for long and keep your eye on the prize to be clean
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.